UPM Institutional Repository

A new interval-valued approximation of interval-valued fuzzy numbers


Ahmadian, Ali and Zainal, S. Z. and Suleiman, Mohamed and Salahshour, Soheil and Senu, Norazak and Godarzi, M. (2015) A new interval-valued approximation of interval-valued fuzzy numbers. Journal of Soft Computing and Applications, 2015 (1). pp. 1-8. ISSN 2195-576X


In this paper, we proposed a new interval-valued approximation of interval-valued fuzzy numbers, which is the best one with respect to a certain measure of distance between interval-valued fuzzy numbers. Also, a set of criteria for interval-valued approximation operators is suggested.

Download File

PDF (Abstract)

Download (4kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Institute for Mathematical Research
DOI Number: https://doi.org/10.5899/2015/jsca-00057
Publisher: International Scientific Publications and Consulting Services (ISPACS)
Keywords: Fuzzy number; Interval-valued approximation; Distance
Depositing User: Mohd Hafiz Che Mahasan
Date Deposited: 29 Jun 2016 01:16
Last Modified: 29 Jun 2016 01:16
Altmetrics: httphttp://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=doi:10.5899/2015/jsca-00057
URI: http://psasir.upm.edu.my/id/eprint/43525
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item